# SDR REXA2022040100539

- Difficulty date: March 4, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORMER 338.963 HAS CORROSION AROUND LIGHTNING HOLE ABOVE DD6 INTERCOSTAL.	REMOVED, LOCATED, DRILLED AND INSTALLED PAX DOOR AFT FORMER IAW CRJ900 SRM TASKS 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
